Anibunny (anibunny) wrote,
Anibunny
anibunny

  • Mood:

Sore

I've been hurting the past two weeks. Ugh. I did see a doctor about it a week ago and he said that he doesn't know what's wrong. He says my intestinal tract does seem irritated by something, but not sure what it could be right now. That we should treat the symptoms for the moment and see if I get better or worse. He doesn't want me to get xrays unless I absolutely have to and well, here I am still hurting.

My back hurts like crazy, I have weird pains sometimes in my sides, and I am nauseous a lot. I realized the other day that it could be my anti-depressants since we upped the dose about a month ago. I seriously hope that isn't the case. I finally find an anti-depressant that for the most part helps me feel sane and it would really suck if these are side effects of these.

'Cause I will be honest. Being in pain and nauseous all the time is seriously not fun and it is irritating. I mean, I guess I can deal if I don't have to concentrate on anything and could just stay home all day every day, but I don't like the sound of that either.

I am tempted to fork out the $200 to get pristiq for a month and see how I feel on it It's been a while so I can't quite remember. But I know I was on it for quite a while...I don't remember having this issues?

Blegh.
Tags: it's not lupus
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment